Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 503731, 5 pages
http://dx.doi.org/10.1155/2013/503731
Research Article

A Note on Common Fixed Point Results in Uniformly Convex Hyperbolic Spaces

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 5 October 2012; Accepted 12 December 2012

Academic Editor: Sujit Samanta

Copyright © 2013 W. Laowang and B. Panyanak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Itoh and W. Takahashi, “The common fixed point theory of singlevalued mappings and multivalued mappings,” Pacific Journal of Mathematics, vol. 79, no. 2, pp. 493–508, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Ishikawa, “Common fixed points and iteration of commuting nonexpansive mappings,” Pacific Journal of Mathematics, vol. 80, no. 2, pp. 493–501, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Ahmad and F. Husain, “Some fixed point theorems and common fixed points of certain commuting mappings,” Journal of Pure and Applied Sciences, vol. 19, no. 1-2, pp. 121–129, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. K. Kalinde and S. N. Mishra, “Common fixed points for pairs of commuting nonexpansive mappings in convex metric spaces,” Mathematica Japonica, vol. 33, no. 5, pp. 725–735, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Dhompongsa, A. Kaewcharoen, and A. Kaewkhao, “The Domínguez-Lorenzo condition and multivalued nonexpansive mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 5, pp. 958–970, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Shahzad and J. Markin, “Invariant approximations for commuting mappings in CAT(0) and hyperconvex spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1457–1464, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Hussain and M. A. Khamsi, “On asymptotic pointwise contractions in metric spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 10, pp. 4423–4429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Espínola, A. Fernández-León, and B. Piątek, “Fixed points of single- and set-valued mappings in uniformly convex metric spaces with no metric convexity,” Fixed Point Theory and Applications, vol. 2010, Article ID 169837, 16 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Razani and H. Salahifard, “Invariant approximation for CAT(0) spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 5, pp. 2421–2425, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Abkar and M. Eslamian, “Common fixed point results in CAT(0) spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 5, pp. 1835–1840, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. T. Suzuki, “Fixed point theorems and convergence theorems for some generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1088–1095, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. García-Falset, E. Llorens-Fuster, and T. Suzuki, “Fixed point theory for a class of generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 185–195, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Espínola, P. Lorenzo, and A. Nicolae, “Fixed points, selections and common fixed points for nonexpansive-type mappings,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 503–515, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Qihou, “Iterative sequences for asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 1–7, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. A. Kirk and H. K. Xu, “Asymptotic pointwise contractions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 12, pp. 4706–4712, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Abkar and M. Eslamian, “Fixed point and convergence theorems for different classes of generalized nonexpansive mappings in CAT(0) spaces,” Computers & Mathematics with Applications, vol. 64, pp. 643–650, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. N. Akkasriworn, An. Kaewkhao, At. Kaewkhao, and K. Sokhuma, “Common fixed-point results in uniformly convex Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 171, 2012. View at Publisher · View at Google Scholar
  20. L. Leustean, “A quadratic rate of asymptotic regularity for CAT(0)-spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 386–399, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Leuştean, “Nonexpansive iterations in uniformly convex W-hyperbolic spaces,” in Nonlinear Analysis and Optimization I. Nonlinear Analysis, vol. 513 of Contemporary Mathematics, pp. 193–210, American Mathematical Society, Providence, RI, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. A. Khamsi and A. R. Khan, “Inequalities in metric spaces with applications,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 12, pp. 4036–4045, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. Laowang and B. Panyanak, “Common fixed points for some generalized multivalued nonexpansive mappings in uniformly convex metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 20, 2011. View at Google Scholar
  24. A. Kaewcharoen and B. Panyanak, “Fixed points for multivalued mappings in uniformly convex metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 163580, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. Espínola and N. Hussain, “Common fixed points for multimaps in metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 204981, 14 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet